# SDR WWMA9700040

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CARGO SMOKE LIGHT CAME ON INTERMITTENTLY IN FLIGHT.  MAINTENANCE REPLACED BOTH CARGO SMOKE DETECTORS.
